MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR PRESSURE MONITORING SET; TRANSDUCER, PRESSURE, CATHETER-TIP

EDWARDS LIFESCIENCES DR PRESSURE MONITORING SET; TRANSDUCER, PRESSURE, CATHETER-TIP
Model Number PXVPZ30916
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported during use in a patient with this pressure monitoring kit the connection between the z site sampling site and pressure tubing was found detached.This occurred when the patient posture was being adjusted after rehabilitation.There was also backflow of blood into the arterial line.When these malfunctions were found there was no strong tension on the kit.The customer commented it was possible that some pressure had been applied during rehabilitation.There was no allegation of patient injury.The device will be available for product evaluation.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.The device history record review was not completed as a lot number was not provided.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
One pressure monitoring set was returned for evaluation.Customer report of connection between z site sampling site and pressure tubing was found detached was confirmed.As received, pressure tubing was found completely detached from the distal bond joint with z site.Indication of bonding material was evident on tubing bond surface area.Tubing od measured near the point of detachment was within specification.No visible damage or occlusion was observed from the rest of the kit.Since a lot number was not reported, the device history record review could not be performed.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.Therefore a root cause could not be established.There are manufacturing controls to avoid potential causes related to the bond - tubing to sample site - detached malfunction as follows: 100% leak test, first unit verification, quality assurance sampling inspection, and 100% visual inspection by manufacturing.

Brand Name
PRESSURE MONITORING SET
Common Device Name
TRANSDUCER, PRESSURE, CATHETER-TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492017706
MDR Report Key22022477
Report Number2015691-2025-03832
Device Sequence Number12922084
Product Code DXO
UDI-Device Identifier07460691949911
UDI-Public07460691949911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXVPZ30916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown